# SDR ASAA2018123027636

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,074 hours, 9,028 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DISPLAYS "WX FAIL" INTERMITTENTLY. GROUNDED - YES. ACCOMPLISHED OPERATIONAL CHECK OF WX RADAR IAW AMM 34-43-00. OPERATIONAL CHECK OK.
